# SDR CA060306002

- Difficulty date: October 15, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,767 hours
- Engine: Lyc O540F1B5
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Box
- Part number: D1402
- Condition: Failed
- Location: Trim
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)  LONGITUDINAL TRIM NOT WORKING. REPLACED TRIM BOX.   (TC NR 20060306002)
